RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Alpin Yuri Abdullovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 28
Cited articles: 16
Citations in Math-Net.Ru: 52

Number of views:
This page:691
Abstract pages:5156
Full texts:1548
References:395
Associate professor
Candidate of physico-mathematical sciences (1978)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Phone: +7 (843) 231 51 60
Fax: +7 (843) 231 51 60
E-mail: ; ;
Website: http://www.ksu.ru/persons/5207.ru.html
Keywords: matrix, perron root.
UDC: 512.643, 512.643.8, 512, 512.64, 519.6, 512.623, 577.4, 512.6, 519.21
MSC: 60J10, 15A42

Subject:

Linear algebra, matrix theory.

   
Main publications:
  1. Yu. A. Al'pin, Kh. D. Ikramov, “On the Unitary Similarity of Matrix Families”, Math. Notes, 74:6 (2003), 772–782  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person18356
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=195693

Publications in Math-Net.Ru
1. Combinatorial structure of $k$-semiprimitive matrix families
Yu. A. Al'pin, V. S. Al'pina
Mat. Sb., 207:5 (2016),  3–16
2. Locally strongly primitive semigroups of nonnegative matrices
Yu. A. Al'pin, V. S. Al'pina
Zap. Nauchn. Sem. POMI, 453 (2016),  5–14
3. Combinatorial and spectral properties of semigroups of stochastic matrices
Yu. A. Al'pin, V. S. Al'pina
Zap. Nauchn. Sem. POMI, 439 (2015),  13–25
4. Combinatorial properties of entire semigroups of nonnegative matrices
Yu. A. Al'pin, V. S. Al'pina
Zap. Nauchn. Sem. POMI, 428 (2014),  13–31
5. Harary's theorem on signed graphs and reversibility of Markov chains
Yu. A. Al'pin
Zap. Nauchn. Sem. POMI, 419 (2013),  5–15
6. On the normal form of a stochastic matrix
Yu. A. Alpin, V. S. Alpina
Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  60–72
7. Combinatorial properties of irreducible semigroups of nonnegative matrices
Yu. A. Al'pin, V. S. Al'pina
Zap. Nauchn. Sem. POMI, 405 (2012),  13–23
8. A criterion for unitary congruence between complex matrices
Yu. A. Al'pin, Kh. D. Ikramov
Zap. Nauchn. Sem. POMI, 395 (2011),  9–19
9. Bounds for Joint Spectral Radii of a Set of Nonnegative Matrices
Yu. A. Alpin
Mat. Zametki, 87:1 (2010),  13–16
10. A formula for the Perron vector of a stochastic matrix
Yu. A. Al'pin
Zap. Nauchn. Sem. POMI, 367 (2009),  5–8
11. The Perron–Frobenius theorem – a proof with the use of Markov chains
Yu. A. Al'pin, V. S. Al'pina
Zap. Nauchn. Sem. POMI, 359 (2008),  5–16
12. Joint bounds for the Perron roots of nonnegative matrices with applications
Yu. A. Alpin, L. Yu. Kolotilina, N. N. Korneeva
Zap. Nauchn. Sem. POMI, 334 (2006),  30–56
13. The generalized monotonicity property of the Perron root
Yu. A. Alpin, L. Yu. Kolotilina
Zap. Nauchn. Sem. POMI, 334 (2006),  13–29
14. The matrix equation $AX-YB=C$ and related problems
Yu. A. Alpin, S. N. Il'in
Zap. Nauchn. Sem. POMI, 323 (2005),  15–23
15. Unitary similarity of algebras generated by pairs of orthoprojectors
Yu. A. Alpin, Kh. D. Ikramov
Zap. Nauchn. Sem. POMI, 323 (2005),  5–14
16. Permanental compound matrices and Schneider's theorem
V. S. Al'pina, Yu. A. Alpin
Zap. Nauchn. Sem. POMI, 309 (2004),  5–16
17. On the Unitary Similarity of Matrix Families
Yu. A. Alpin, Kh. D. Ikramov
Mat. Zametki, 74:6 (2003),  815–826
18. Infinite extensions of Toeplitz matrices
Yu. A. Alpin, S. N. Il'in
Zap. Nauchn. Sem. POMI, 296 (2003),  5–14
19. Powers of sign portraits of real matrices
Yu. A. Alpin, S. N. Il'in
Zap. Nauchn. Sem. POMI, 284 (2002),  5–17
20. On the Simultaneous Triangulability of Matrices
Yu. A. Alpin, N. A. Koreshkov
Mat. Zametki, 68:5 (2000),  648–652
21. Rational procedures in the problem of common invariant subspaces of two matrices
Yu. A. Alpin, Kh. D. Ikramov
Zap. Nauchn. Sem. POMI, 268 (2000),  9–23
22. Improvement of Frobenius bounds for the Perron root of a non-negative matrix
Yu. A. Alpin
Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997),  131–138
23. On an analogue of Specht's criterion for unitary equivalence of matrices for the case of an arbitrary field
Yu. A. Alpin, G. O. Èl'sting
Izv. Vyssh. Uchebn. Zaved. Mat., 1996, no. 4,  3–6
24. Bounds for the Perron root of a nonnegative matrix involving the properties of its graph
Yu. A. Alpin
Mat. Zametki, 58:4 (1995),  635–637
25. The influence of the position of the zeros in a non-negative matrix on the convergence of the algorithm for computing its Perron root
Yu. A. Alpin
Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994),  770–775
26. An extension of generalized Hankel matrices
Yu. A. Al'pin, N. Z. Gabbasov
Izv. Vyssh. Uchebn. Zaved. Mat., 1981, no. 5,  35–39
27. A remark on the problem locating the eigenvalues of real matrices
Yu. A. Alpin, N. Z. Gabbasov
Izv. Vyssh. Uchebn. Zaved. Mat., 1976, no. 11,  98–100
28. The structure of the lexical functions that can be represented in finite-dimensional linear automata
Yu. A. Alpin, R. G. Bukharaev
Izv. Vyssh. Uchebn. Zaved. Mat., 1975, no. 7,  3–9

29. Algebraic studies at Kazan University from V. V. Morozov to our days
A. N. Abyzov, Yu. A. Alpin, N. A. Koreshkov, M. F. Nasrutdinov, S. N. Tronin
Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  44–59

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017